Scientific Article
previous document  unige:6392  next document
add to browser collection
Title

A note on wetting transition for gradient fields

Authors
Caputo, P.
Published in Stochastic Processes and Their Applications. 2000, vol. 87, no. 1, p. 107-113
Abstract We prove existence of a wetting transition for two classes of gradient fields which include: (1) The Continuous SOS model in any dimension and (2) The massless Gaussian model in dimension 2. Combined with a recent result proving the absence of such a transition for Gaussian models above 2 dimensions (Bolthausen et al., 2000.) J. Math. Phys. to appear), this shows in particular that absolute-value and quadratic interactions can give rise to completely different behavior.
Keywords Gradient modelsentropic repulsionpinningwetting transition
Identifiers
Full text
Article (Author postprint) (213 Kb) - public document Free access
Citation
(ISO format)
CAPUTO, P., VELENIK, Yvan. A note on wetting transition for gradient fields. In: Stochastic Processes and Their Applications, 2000, vol. 87, n° 1, p. 107-113. https://archive-ouverte.unige.ch/unige:6392

303 hits

120 downloads

Update

Deposited on : 2010-04-27

Export document
Format :
Citation style :